# SDR VNAA2014032900024

- Difficulty date: March 29, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 22,804 hours, 22,828 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, BS 202, STRINGER 3L WAS CRACKED.  REPAIRED IAW AMM.  ACFT WAS RELEASED FOR SERVICE.
